Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   FEBRUARY 2008 , Volume 5 , Number 1; Page(s) 47 To 53.
 
Paper: 

A COMMON FIXED POINT THEOREM FOR PECI-WEAKLY COMMUTING MAPS IN L-FUZZY METRIC SPACES

 
 
Author(s):  SADATI R.*, SEDGHI S., ZHOU H.
 
* FACULTY OF SCIENCES, UNIVERSTY OF SHOMAL, AMOL, IRAN
 
Abstract: 

In this paper, a common fixed point theorem for PECI -weakly commuting maps in L-fuzzy metric spaces is proved.

 
Keyword(s): L-FUZZY CONTRACTIVE MAPPING, COMPLETE L-FUZZY METRIC SPACE, COMMON FIXED POINT THEOREM, PECI -WEAKLY COMMUTING MAPS
 
References: 
  • ندارد
 
  pdf-File tarjomyar Persian Abstract Yearly Visit 68
 
Latest on Blog
Enter SID Blog